Ask an expert
Question

03 Oct 2006

CELESTIMINE
My Ped recently prescribed Celestimine for my 10 month old due to the fact that he suffers from chronic hayfever and its really bad this time of the year, are there any negative effects to giving this medicine?
Answer 843 views
Expert
childhood diseases
paediatrician

01 Jan 0001

Yes this is a very powerful cortisone and completely unnecessary to use in such a young child. Stop it immediately. The best antihistamine to use at this age is Zyrtec syrup 2.5mg once daily.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20280 votes
Vote